# SDR SWIA202162661

- Difficulty date: November 2, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N164SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000603
- Aircraft time: 13,476 hours, 7,607 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B SEAT TRACK AT FR.17 HAS CORROSION AS MARKED.     (C-CHECK RO 11/18/2021)    REMOVED AND REPLACED R/H I/B SEAT TRACK AT FR.17 HAS CORROSION AS MARKED REF SRM 51-40-08. RESTORED SURFACE OROTECTON REF SRM 51-23-06 SEAT TRACK REPLACED WITH FACTORY SEAT TRACK SO NO CHANGE IN THE WEIGHT AND BALLANCE NEEDED.
